MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER INSTRUMENT; DIA. 14 - TRIAL STEM WITH QUICK CONNECTION

LIMACORPORATE S.P.A SMR SHOULDER INSTRUMENT; DIA. 14 - TRIAL STEM WITH QUICK CONNECTION
Model Number 9013.02.142
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number nor picture of parts has been provided, therefore review of manufacturing record cannot be performed.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
During reverse shoulder arthroplasty surgery performed on (b)(6) 2025, while broaching the humeral canal, the quick connect stem impactor tip (part number 9013.02.142, lot unknown) broke off inside the stem trial as the surgeon was hitting it.Trial stem with the tip of the broach handle remained stuck inside the patient and could not be removed with stem extractor (pn 9013.02.301).Medical team used others instruments at the facility to retrieve the broken and stuck components.No fragments were left in patient.Surgery was prolonged of about 20 minutes due to reported issue but was completed without further complications.No impact on patient has been reported.Patient is female, date of birth (b)(6) 1962.The event occurred in the united states.

Brand Name
SMR SHOULDER INSTRUMENT
Common Device Name
DIA. 14 - TRIAL STEM WITH QUICK CONNECTION
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23944366
Report Number3008021110-2026-00003
Device Sequence Number16139939
Product Code KWT
UDI-Device Identifier08033390122115
UDI-Public8033390122115
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9013.02.142
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown